File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the expected penalty functions in a discrete semi-Markov risk model with randomized dividends

TitleOn the expected penalty functions in a discrete semi-Markov risk model with randomized dividends
Authors
Issue Date2017
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam
Citation
Journal of Computational and Applied Mathematics, 2017, v. 311, p. 239-251 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/231306
ISSN
2015 Impact Factor: 1.328
2015 SCImago Journal Rankings: 1.089

 

DC FieldValueLanguage
dc.contributor.authorYuen, KC-
dc.contributor.authorChen, M-
dc.contributor.authorWat, KP-
dc.date.accessioned2016-09-20T05:22:12Z-
dc.date.available2016-09-20T05:22:12Z-
dc.date.issued2017-
dc.identifier.citationJournal of Computational and Applied Mathematics, 2017, v. 311, p. 239-251-
dc.identifier.issn0377-0427-
dc.identifier.urihttp://hdl.handle.net/10722/231306-
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam-
dc.relation.ispartofJournal of Computational and Applied Mathematics-
dc.rightsPosting accepted manuscript (postprint): © <year>. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.titleOn the expected penalty functions in a discrete semi-Markov risk model with randomized dividends-
dc.typeArticle-
dc.identifier.emailYuen, KC: kcyuen@hku.hk-
dc.identifier.emailWat, KP: watkp@hku.hk-
dc.identifier.authorityYuen, KC=rp00836-
dc.identifier.doi10.1016/j.cam.2016.07.024-
dc.identifier.hkuros263064-
dc.identifier.volume311-
dc.identifier.spage239-
dc.identifier.epage251-
dc.publisher.placeNetherlands-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats